Lyris completed her “High Dose” chemotherapy treatment (Cysplatin) on September 13!! YEAH!!!! This chemo takes everything out of her and makes her really sick. We went home Thursday night and ended up back in the hospital the following Thursday 9/20 due to a fever.
Lyris ended up having to get a blood transfusion on Friday and a blood platelets transfusion on Saturday. She had a really bad allergic reaction to the platelets. I had a “little” situation with Lyris’s nurse. She was a floating nurse and wasn’t used to being on the cancer floor. Not a good situation. Therefore, she ended up in tears by the end of the night. It was obvious my daughter was having trouble breathing and this nurse was taking her time. My sister ran out the room to get some other nurses and doctors to assist. After a while we finally got everything under control. The next day, Lyris was having some blurred vision. They said it was due to all the medication she received, which I thought that was the case. Lyris was released on Wednesday 9/26 and back to school on Thursday. Her vision is still a little blurry every now and then, but for the most part she’s doing well. We are going to have her vision checked.
I guess this chemo wanted us to remember it! We won’t forget you, we’re just glad your gone!!!